WIT Press


Singularities In Meshless Implementation Of The Local BIE

Price

Free (open access)

Paper DOI

10.2495/BE000421

Volume

26

Pages

10

Published

2000

Size

805 kb

Author(s)

V. Sladek & J. Sladek

Abstract

The paper deals with the numerical integration of singular integrals occurring in the meshless implementation of the local integral equations in elasticity. Combination of the direct limit approach with an optimal transformation of the integration variable results in smooth integrands despite the singular kernels involved in the integrals existing only in the Cauchy principal value sense. Then, the sufficient accuracy can be achieved using the numerical integration by standard quadratures. The proposed technique exhibits numerical stability in contrast to the direct integration by standard Gauss quadrature. 1 Introduction A lot of attention has been paid during the past decade to meshless implementations of both the formulations based originally on variational principles (w

Keywords